Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 2005

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: N
Number of items: 1.


Nazni, W.A. and Seleena, B. and Lee, H.L. and Jeffery, J. and Rogayah, T.A.R. and Sofian-Azirun, Mohd (2005) Bacteria Fauna from the House Fly, Musca domestica (L.). Tropical Biomedicine, 22 (2). pp. 225-231. ISSN 0127-5720,

This list was generated on Sat Jul 2 14:03:24 2022 +08.